RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1999, Volume 118, Number 3, Pages 405–412 (Mi tmf713)  

This article is cited in 4 scientific papers (total in 4 papers)

Fundamental mathematical structures of integrable models

I. G. Korepanov

South Ural State University

Abstract: We consider integrable models in a totally discrete multidimensional space–time. Dynamic variables are associated with cells into which the space is decomposed by a set of intersecting hyperplanes. We investigate the $(2+1)$-dimensional model related to the functional tetrahedron equation. We propose a method for constructing solutions of analogous models in higher dimensions.

DOI: https://doi.org/10.4213/tmf713

Full text: PDF file (184 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1999, 118:3, 319–324

Bibliographic databases:


Citation: I. G. Korepanov, “Fundamental mathematical structures of integrable models”, TMF, 118:3 (1999), 405–412; Theoret. and Math. Phys., 118:3 (1999), 319–324

Citation in format AMSBIB
\Bibitem{Kor99}
\by I.~G.~Korepanov
\paper Fundamental mathematical structures of integrable models
\jour TMF
\yr 1999
\vol 118
\issue 3
\pages 405--412
\mathnet{http://mi.mathnet.ru/tmf713}
\crossref{https://doi.org/10.4213/tmf713}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1713731}
\zmath{https://zbmath.org/?q=an:0957.82011}
\transl
\jour Theoret. and Math. Phys.
\yr 1999
\vol 118
\issue 3
\pages 319--324
\crossref{https://doi.org/10.1007/BF02557328}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080492800011}


Linking options:
  • http://mi.mathnet.ru/eng/tmf713
  • https://doi.org/10.4213/tmf713
  • http://mi.mathnet.ru/eng/tmf/v118/i3/p405

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Sergeev, SM, “Classical integrable field theories in discrete (2+1)-dimensional spacetime”, Journal of Physics A-Mathematical and Theoretical, 42:29 (2009), 295206  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    2. Sergeev, SM, “Ground states of the Heisenberg evolution operator in discrete three-dimensional spacetime and quantum discrete BKP equations”, Journal of Physics A-Mathematical and Theoretical, 42:29 (2009), 295207  crossref  mathscinet  zmath  isi  scopus  scopus  scopus
    3. March N.H. Zhang Z.D., “Theory and Phenomenology for a Variety of Classical and Quantum Phase Transitions”, J. Math. Chem., 51:7 (2013), 1694–1711  crossref  mathscinet  zmath  isi  elib  scopus  scopus  scopus
    4. Zhang Zhi-Dong, “Mathematical Structure of the Three-Dimensional (3D) Ising Model”, Chin. Phys. B, 22:3 (2013), 030513  crossref  adsnasa  isi  scopus  scopus  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:226
    Full text:129
    References:35
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020